# SDR USAASB99004

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - PILOT REPORTED THAT THE EMERGENCY EXIT LIGHT AT THE AFT ENTRY DOOR FLICKERS OFF AND ON.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ABOVE THE AFT ENTRY DOOR.  OPERATIONAL CHECK GOOD.  (M)
